# SDR MASA200800382

- Difficulty date: May 6, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 9,891 hours, 13,685 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140007
- Part serial: 1163
- Condition: Worn
- Location: Throttle
- Part time: 15,911 hours, 18,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR ON THE ENGINE THROTTLE CONTROL GEARBOX, WEAR GREATER THAT .010 INCH.  REMOVED AND REPLACED NR 1 ENGINE THROTTLE CONTROL GEARBOX.
